MAUDE Adverse Event Report: CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14C
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports "in his most recent new box the first one he went to use was stuck but able to remove from the packaging pulling hard and said when he used it to cath with, the eyelets felt rough thinking that whatever substance was sticking the catheter to the packaging caused "some stuff sticking out" from the eyelets area and cause him bleeding with use.Bleeding lasted for a few hours (2 -4 hrs), dripping before dissipating on it's own without intervention.".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Investigation findings · retained sample tests (b)(4) units) showed no abnormalities[?] all catheters were removable within 30 seconds of bursting the water sachet, and tip bending remained within standard range.· production review of coating process and tip forming found no issues: · personnel were properly trained and qualified.· machines (ytc005/007/008/011 for coating, ybk024/027 for tip forming) were fully functional during the production period.· coating materials and application procedures met quality standards.· process inspections every 2 hours showed no defects.· factory outgoing inspection confirmed compliance with product specifications.Final conclusion · no abnormalities detected in production or inspection processes.· possible causes: o sticky packaging may have resulted from storage or transportation conditions (e.G., high humidity or temperature).O tip bending could be within acceptable variation, but some units may have reached the upper limit.O due to lack of physical samples, images, and detailed usage information, the root cause of user bleeding remains unclear.No corrective action planned, as the manufacturing process was found to be within standard requirements.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21468387
Report Number1049092-2025-00113
Device Sequence Number3391335
Product Code EZD
UDI-Device Identifier00815947020345
UDI-Public00815947020345
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM14C
Device Lot Number24B00204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexMale